# SDR 20000515SH022

- Difficulty date: March 8, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N7333L
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670099
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Broken
- Location: Elevator Trim
- Part time: 700 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE BROKE UPON REMOVAL OF ELEVATOR FOR REPAIR.  (X)
